# SDR UPS07M49733

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  RESET CIRCUIT BREAKER AND EMERGENCY LIGHTS OPERATE NORMAL.
